# SDR 29GA2019061800002

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 38,310 hours, 42,623 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 3-4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9001,  ROWS 3 AND 4 ESCAPE PATH LIGHTING NOT ILLUMINATING.   REPAIRED ESCAPE PATH LIGHTING IAW AMM 33-50-20-02, OPS CHECK GOOD.
